Affordable Access

Publisher Website

Acyclicity and Dynamic Stability: Generalizations and Applications

Authors
Journal
Journal of Economic Theory
0022-0531
Publisher
Elsevier
Publication Date
Volume
65
Issue
2
Identifiers
DOI: 10.1006/jeth.1995.1011
Disciplines
  • Computer Science

Abstract

Abstract We study the asymptotic stability of infinite horizon concave programming problems. By generalizing our preceding work we provide a one-parameter family of conditions that guarantee convergence of the optimal paths to a stationary state. We call this property θ-acyclicity. In the one-dimensional case we show that super-modularity implies our property but not vice versa. We apply θ-acyclicity to a pair of models which study the dynamic behaviour of firms that have adjustment costs. The first is the familiar model of competitive equilibrium of an industry in the presence of adjustment costs. In the second firms act strategically and we study the dynamic evolution implied by the closed-loop Nash equilibria. Journal of Economic Literature Classification Numbers: C61, C62, C73, D92.

There are no comments yet on this publication. Be the first to share your thoughts.